# SDR ABXR080034

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 47,588 hours, 60,598 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591214426
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE SKIN AFT OF INBOARD BUTE DOOR WAS CRACKED.  REPAIRED SKIN IAW DC9 SRM 57-01, FIGURE 3.
